MathSciNet Relay Station
MathSciNet bibliographic data
MR1317038 (96k:54067) 54H25 (54C55 54C60)
Górniewicz, L.; Marano, S. A.; Ślosarski, M. Fixed points of contractive multivalued maps. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2675–2683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement